# SDR CA101007011

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 1,486 hours
- Engine: Pwc PW545B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Heat Shield
- Part number: 662128130
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,777 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF A RT WING OVERHEAT IN CLIMB, WE FOUND DURING ACCESS THAT THE RT INBD L/E HEAT SHIELD WAS CRACKED ON THE LOWER SECTION APPROX 42 INCHES LONG.  REMAINING RT WING HEAT SHIELD WERE INSPECTED, NO DEFECT FOUND. WE ALSO INSPECTED THE LT WING INBD SHIELD AND FOUND NO DEFECT.  PART WILL BE REPLACED.
